# SDR PG9A114592

- Difficulty date: March 15, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N132GC
- Make and model: Urocop EC120B
- Aircraft serial: 3756
- Aircraft time: 3,233 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Tie Rod
- Part number: 350A33318000
- Condition: Broken
- Location: Tail Rotor Hub
- Part time: 3,233 hours
- Component: Tail Rotor Hub
- Component part number: 350A33310001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100HR INSPECTION, FOUND TWO TT BARS WITH BROKEN LAMINATES.  REPLACED WITH NEW.
